Update: Day 10 Today has been so much better! I've had a sinus headache, slight dizziness and slight brain zaps today, but all in all, much better. I am feeling more "present" and definitely more hopeful!
I know these withdrawal symptoms will persist based on others' posts, but after being basically incapacitated from Days 2-7, I think I can do this!View Thread
YES! I'm on Day 7 of cold turkey from 300mg a day, and have so many of the symptoms everyone has mentioned - brain zaps, nausea, headaches, sinus pain, vivid dreams, sporadic anger/sadness/tears - but the itching is what is driving me insane! I can't get away from it, and no amount of Benedryl has helped. As terrible as it sounds, it DOES make me feel better to know I'm not alone - as much as I wish no one had to go through this.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.